AMS eContent Search Results
Matches for: msc=(18D20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Wenlong Wang. Rigidity of entire self-shrinking solutions to K\"ahler-Ricci flow on the complex plane. Proc. Amer. Math. Soc. 145 (2017) 3105-3108.
Abstract, references, and article information   
View Article: PDF

[2] M. A. Batanin. An operadic proof of Baez-Dolan stabilization hypothesis. Proc. Amer. Math. Soc. 145 (2017) 2785-2798.
Abstract, references, and article information   
View Article: PDF

[3] Gonçalo Tabuada. Transfer maps and projection formulas. Proc. Amer. Math. Soc. 140 (2012) 2589-2597.
Abstract, references, and article information   
View Article: PDF

[4] Gonçalo Tabuada. A universal characterization of the Chern character maps. Proc. Amer. Math. Soc. 139 (2011) 1263-1271. MR 2748419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Thomas F. Fox. Algebraic deformations and triple cohomology . Proc. Amer. Math. Soc. 78 (1980) 467-472. MR 556613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Fisher-Palmquist and P. H. Palmquist. Morita contexts of enriched categories . Proc. Amer. Math. Soc. 50 (1975) 55-60. MR 0419559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1